# SDR NWAA081226310

- Difficulty date: February 22, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 77,708 hours, 9,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACKS IN 4 FRAME WEB FASTENER HOLES COMMON TO TENSION TIE AREA AT BS 1220.  REPAIRED PER EA 63-212263.
